# SDR ZZDA2010367

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LANYARD FRAYED.  REPLACED SLIDE LANYARD ON R1 DOOR SLIDE IAW MM 25-61.
